# SDR AALA972143

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Box
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - .875 INCH LONG CRACK IN INBOARD FLANGE (SEAL LANDING).  REMOVED DAMAGED TOP HINGE BOX.  INSTALLED NEW TOP HINGE BOX ON E58 NR 2364338.  (M)
